# SDR TSAA9833182

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
